# SDR VNAA20250610068

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00221315 DISCREPANCY:UPON REMOVAL OF THE SERVICE DOOR SILL ANGLE, FOUND ADDITIONAL CORROSION ON THE SERVICE DOOR SILL. CORRECTIVE ACTION :UPON FURTHER EVLUATION, FOUND SERVICE DOOR SILL TO BE OUT OF LIMITS DUE TO CORROSION BEING ON MORE THAN 50% OF THE PART AND DEEP CORROSION PITTING REQUIRING REPLACEMENT. LOCATED AND DRILLED UP NEW SERVICEABLE SERVICE DOOR SILL P/N SH670-31996-3 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED SERVICEABLE SERVICE DOOR SILL P/N SH670-31996-3 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
